# SDR SWAA2023051524625

- Difficulty date: April 7, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 231 AT LT WING 2023-237690<[01] REPLACED CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 231 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
